Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 274091, 14 pages
http://dx.doi.org/10.1155/2015/274091
Research Article

Static Analytical Approach of Moderately Thick Cylindrical Ribbed Shells Based on First-Order Shear Deformation Theory

1School of Highway, Chang’an University, Xi’an 710064, China
2School of Science, Xi’an University of Architecture and Technology, Xi’an 710055, China

Received 22 December 2014; Revised 12 February 2015; Accepted 12 February 2015

Academic Editor: Francesco Tornabene

Copyright © 2015 Jinxing Lai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinxing Lai, Chunxia Guo, Junling Qiu, and Haobo Fan, “Static Analytical Approach of Moderately Thick Cylindrical Ribbed Shells Based on First-Order Shear Deformation Theory,” Mathematical Problems in Engineering, vol. 2015, Article ID 274091, 14 pages, 2015. doi:10.1155/2015/274091